Iterative solution of eigenvalue problems for normal operators

Tomáš Kojecký

Aplikace matematiky (1990)

  • Volume: 35, Issue: 2, page 158-161
  • ISSN: 0862-7940

Abstract

top
We will discuss Kellogg's iterations in eigenvalue problems for normal operators. A certain generalisation of the convergence theorem is shown.

How to cite

top

Kojecký, Tomáš. "Iterative solution of eigenvalue problems for normal operators." Aplikace matematiky 35.2 (1990): 158-161. <http://eudml.org/doc/15619>.

@article{Kojecký1990,
abstract = {We will discuss Kellogg's iterations in eigenvalue problems for normal operators. A certain generalisation of the convergence theorem is shown.},
author = {Kojecký, Tomáš},
journal = {Aplikace matematiky},
keywords = {eigenvalue problem; normal operator; Kellogg's iteration; Hilbert space; eigenvector; Hilbert space; normal operator; Kellog type iterations; eigenvector; eigenvalue},
language = {eng},
number = {2},
pages = {158-161},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Iterative solution of eigenvalue problems for normal operators},
url = {http://eudml.org/doc/15619},
volume = {35},
year = {1990},
}

TY - JOUR
AU - Kojecký, Tomáš
TI - Iterative solution of eigenvalue problems for normal operators
JO - Aplikace matematiky
PY - 1990
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 35
IS - 2
SP - 158
EP - 161
AB - We will discuss Kellogg's iterations in eigenvalue problems for normal operators. A certain generalisation of the convergence theorem is shown.
LA - eng
KW - eigenvalue problem; normal operator; Kellogg's iteration; Hilbert space; eigenvector; Hilbert space; normal operator; Kellog type iterations; eigenvector; eigenvalue
UR - http://eudml.org/doc/15619
ER -

References

top
  1. N. Dunford J. T. Schwartz, Linear operators, I(II), Mir, Moskva 1962 (1966). (1962) MR0216303
  2. T. Kojecký, Some results about convergence of Kellogg's iterations in eigenvalue problems, Czechoslovak Math. J. (to appear). 
  3. J. Kolomý, Approximate determination of eigenvalues and eigenvectors of self-adjoint operators, Ann. Math. Pol. 38 (1980), 153-158. (1980) MR0599239
  4. I. Marek, Iterations of linear bounded operators in non self-adjoint eigenvalue problems and Kellogg's iteration process, Czechoslovak Math. J. 12 (1962), 536-554. (1962) Zbl0192.23701MR0149297

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.